# SDR SWAA1201184

- Difficulty date: January 29, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 75,681 hours, 63,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6545409277
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT STA, 500B+11 TO 500D, LBL 24, Z-CHANNEL LOWER SURFACE, CORROSION AROUND 6 EACH FASTENER HOLES.  REMOVED AND REPLACED Z-CHANNEL IAW SRM.
